Superconformal ruled surfaces in E-4

Bayram B. (., Bulca B., ARSLAN K., Ozturk G.

MATHEMATICAL COMMUNICATIONS, vol.14, no.2, pp.235-244, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.235-244
  • Keywords: ruled surface, curvature ellipse, superconformal surface, GEOMETRY
  • Bursa Uludag University Affiliated: Yes


In the present study we consider ruled surfaces imbedded in a Euclidean space of four dimensions. We also give some special examples of ruled surfaces in E-4. Further, the curvature properties of these surface are investigated with respect to variation of normal vectors and curvature ellipse. Finally, we give a necessary and sufficient condition for ruled surfaces in E-4 to become superconformal. We also show that superconformal ruled surfaces in E-4 are Chen surfaces.